# SDR FDEA201209283498

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 143N35211
- Condition: Corroded
- Location: Bs 750-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

SKIN AT BS 750-780 S- 24L -BL 0 PERIMETER OF PANEL 191 AL MULTIPLE SCRATCHES   AND CORRODED.    REPAIRED IAW EA F-5330-162547.  MAJOR REPAIR.
